# SDR P5CA9700319

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF NR 1 ENGINE OUTBOARD FAN COWL CORNER.  BLENDED OUT DELAMINATION PER BAC SRM 51-40-06.
